# SDR VNAA2016010100002

- Difficulty date: January 1, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 26,752 hours, 26,659 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFT CARGO DOOR CAUTION MESSAGE IN FLIGHT. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED OPS CHECK OF AFT CARGO DOOR IAW AMM.  NO DEFECTS NOTED.  ACFT RELEASED FOR SERVICE.
